# SDR SWAA2023031099866

- Difficulty date: February 6, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N8524Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36970
- Aircraft time: 20,203 hours, 9,817 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON 947 FLOORBEAM; FWD FLANGE UPPER SURFACE AT LBL 24; LBL 50; WL 208.<[01] REMOVED CORROSION ON 947 FLOORBEAM; FWD FLANGE UPPER SURFACE AT LBL 24; IN AN AREA OF 0.5'X2'X0.081; AT LBL 50; IN AREA OF 0.125'X3.4'X0.05'; AT LBL24; AREA FOUND TO BE OUT OF LIMITS; AT LBL50; AREA FOUND TO BE IN LIMITS IAW SRM 53-70-51-1A-1;[02] VERIFIED THE APPLICABILITY OF SRM 53-70-51-1A-1;[03] TOOL USED ID ATS1737; DATE:08/2022-08-2023;[04] VERIFIED CORRECTIVE ACTIONS 1; 2; AND 3.;[05] ACCESS AND REPAIR OF 947 FLOORBEAM WILL BE ACCOMPLISHED ON CARD TTG8Q00HP9VH.;[06] VERIFIED CORRECTIVE ACTION STEPS 1-5. VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
